# SDR HALA2014050300060

- Difficulty date: May 3, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 45,070 hours, 8,073 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Display
- Part number: 6227999003
- Part serial: L01F
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 10,952 hours, 1,735 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  CAPTAIN'S NAV DISPLAY WENT DARK.  EFI SWITCH PUSHED, STILL DARK, ALSO INITIALLY ELECTRICAL ODOR WHICH WENT AWAY. HSI CIRCUIT BREAKER TRIPPED, CREW DID NOT RESET.  REPLACED NR 1 EHSI, GROUND OPS CHECKED OK, IAW 34-22-04.  ACCOMPLISHED LMP MCDP TEST 30.  TEST PASS, ACFT LMP STATUS OK TO REMAIN AT "LAND 3".
